I'm taking 1 mg of Estradiol will it hurt me to take 2 mg?

Answers (1)

31 Aug 2011

I assume you are taking the estradiol for menopausal symptoms?

No medicine is without risks and your increased dose is still within the usual dose range of between 0.45 mg and 2 mg once a day.

In general, the duration of hormone therapy for the treatment of postmenopausal symptoms should be limited - from 1 to five years.

Estradiol may increase the risk of cardiovascular events, breast cancer and blood clots so use should be limited to the shortest possible time.

Talk with your doctor if you have any concerns.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ethinyl Estradiol/Norethindrone - I have just stopped taking Nortrel for 2 weeks now and wondered i?

... there are any symptoms that i should expect to feel while my body gets used to not taking the pill. thank you

1 answer 11 Mar 2010

Ethinyl Estradiol/Norethindrone - Has anyone had these symptoms - migraines and hair loss?

I have been taking dasetta 1-35mcg-tabs for about 9 days now and all of a sudden my hair has been breaking off like mad I have not changed anything ...

1 answer 9 Feb 2013

I am am taking 2mg estradiol for menopause symptoms. I have my uterus and ovaries. Is it common to?

... take estradiol alone or is it usually taken with progesterone? I have always understood HRT to be both estrogen and progesterone. I am seeing a ...

2 answers 4 May 2013

Desogestrel/Ethinyl Estradiol - I have been on Reclipsen for about a week w/ side effects?

I have not been on birth control for about 2 years and started taking Reclipsen a week ago and have been bloated all week, have gained 6 pounds, am ...

1 answer 8 Nov 2013

Bleeding after sex, am on birth control?

Hi, I'm on Levonorgestrel and Ethinyl Estradiol monophasic combined pills. I had sex about an hour and a half ago. I just went to the bathroom ...

1 answer 28 Mar 2014